69748members
366380posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and digestion

1 REPLY 1
Member

Re: Letrozole and digestion

Hi Jaxz

i am on letrozole and herceptin and went through a couple of months of tummy troubles- mainly suddenly needing the loo. Was a big problem when it happened out of the blue whilst walking the dog. I realised it was cyclical so put it down more to the herceptin than letrozole. Very pleased it has been improving each cycle. Not back to pre BC treatment but at least more reliable. But wanted to say that the herceptin nurses were very insistent that I shouldn't suffer with it as there are meds  that can help - e.g. Reduce irritation in the stomach. Might be worth talking to yourBCN or GP?

Member

Letrozole and digestion

Hi have been on little pills since October and I find that my stomach is a mess; either am constipated or have diarrhoea (or both at the same time). Its getting me down a bit and was wondering if this was a common side effect?